Alert archive / Massachusetts / Small Craft Advisories in 2017

Small Craft Advisory 84, NWS Boston/Norton, MA

June 21, 2017

NWS Boston/Norton, MA issued this small craft advisory at Jun 21, 2017, 3:03 AM EDT. It took effect at Jun 21, 2017, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2017, 3:03 AM EDT (07:03 UTC)
In effect from
Jun 21, 2017, 11:00 AM EDT
Expired
Jun 21, 2017, 8:00 PM EDT
In force
9 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

890 
WHUS71 KBOX 210703
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
303 AM EDT WED JUN 21 2017

ANZ232>234-211515-
/O.NEW.KBOX.SC.Y.0084.170621T1500Z-170622T0000Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
303 AM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS 
EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-211515-
/O.EXT.KBOX.SC.Y.0082.000000T0000Z-170622T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
303 AM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-211515-
/O.EXT.KBOX.SC.Y.0082.000000T0000Z-170622T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
303 AM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-210815-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-170621T0800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
303 AM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS AROUND 10 TO 15 KT WITH GUSTS
  UP TO 25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
938 
WHUS71 KBOX 211315
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
915 AM EDT WED JUN 21 2017

ANZ230-236-212115-
/O.EXA.KBOX.SC.Y.0084.170621T1500Z-170622T0000Z/
BOSTON HARBOR-NARRAGANSETT BAY-
915 AM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-212115-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-170622T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
915 AM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-212115-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-170622T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
915 AM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-212115-
/O.CON.KBOX.SC.Y.0084.170621T1500Z-170622T0000Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
915 AM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
757 
WHUS71 KBOX 212024
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
424 PM EDT WED JUN 21 2017

ANZ254>256-220430-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-170622T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
424 PM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-220300-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-170622T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
424 PM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-220000-
/O.CON.KBOX.SC.Y.0084.000000T0000Z-170622T0000Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
424 PM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-220000-
/O.CON.KBOX.SC.Y.0084.000000T0000Z-170622T0000Z/
BOSTON HARBOR-NARRAGANSETT BAY-
424 PM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
344 
WHUS71 KBOX 220011
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
811 PM EDT WED JUN 21 2017

ANZ230-232>234-236-220115-
/O.EXP.KBOX.SC.Y.0084.000000T0000Z-170622T0000Z/
BOSTON HARBOR-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
NARRAGANSETT BAY-
811 PM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE DROPPED BELOW ADVISORY LEVELS. 

$$

ANZ254>256-220600-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-170622T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
811 PM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-220300-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-170622T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
811 PM EDT WED JUN 21 2017

...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 10:01 PM EDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jun 20, 10:01 PM EDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1001 PM EDT Tue Jun 20 2017

.SYNOPSIS...

Another cold front sweeps S New England Wednesday with some
isolated to scattered shower / thunderstorm activity. Thereafter
high pressure builds over the region Thursday. Warmer and more
humid air will return by Friday. A cold front will cross the
region Friday night.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...

10 pm update...

Overall quiet and comfortable with SW winds diminishing becoming
light with the loss of daytime heating. At last check, dewpoints
were roughly 10 to 15 degrees lower than 24 hours ago hovering
around the mid to upper 50s. Less sultry than what we've been
dealing with as of late. Remaining mostly clear with the last of
the low cloud decks pushed out to sea by the earlier cold front
as discerned from GOES-16, lots of dry air within the low to
mid levels where sinking air motions are greatest.

But a bit of a change overnight. Cyclonic flow within the mid-
levels through which individual impulse energy is invoking
ascent, already seeing some low to mid level cloud decks out
across Upstate NY with some accompanying light shower activity.
Anticipating such cloud decks to increase in areal coverage and
thicken across N/W portions of MA and CT towards morning with
the slight chance of a shower. In addition, the lowering heights
over the region may will likely draw the offshore lows clouds
back N over SE New England.

So in summary, while mostly clear condition prevail presently,
anticipating thickening cloud decks across a good chunk of S New
England ahead of forecast wet-weather chances for Wednesday ahead
of mid to upper level synoptics pushing a reinforcing cold front
across the region tomorrow.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...

Wednesday...

Mid level trough and a weak second cold front move across the area.
This allows for some cooling aloft and steepening of low level
lapse rates. With precipitable water values around an inch,
moisture is limited, with CAPE up to a few hundred J/kg and TT
in the low 50s. Mainly a low chance/slight chance for showers
Wednesday, with a low risk for an isolated thunderstorm or two
during the afternoon. If a thunderstorm were to develop, could
have some gusty winds.

Some lingering fog possible during the morning along Cape and
Islands, should lift/dissipate by late morning.

Highs will be mainly in the upper 70s to low 80s, except 70s Cape
and Islands and east slopes of the Berkshires.

Wednesday night...

High pressure builds into the area, allowing for mainly clear skies
and dry conditions. With good radiational cooling, temps will fall
back into the mid 50s to low 60s most locales, with some low 50s
possible in sheltered areas of the far interior.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...

Highlights...

* Showers and isolated thunderstorms possible Thursday night ahead
  of warm front
* Approaching cold front will trigger scattered showers and
  thunderstorms Friday afternoon and night.

Overview...

The westerlies depress south sufficiently to place southern New
England in a position vulnerable to passing short wave troughs over
the next week. The timing and strength of short wave energy becomes
increasingly uncertain during the second half of the forecast period.

Details...

Thursday...Looks to be dry during the day. Most interior locations
should reach the lower 80s, although upper 70s over the higher
elevations. South coast temperatures should max in the lower to mid
70s given an onshore component to the surface wind.

Thursday night...Models suggest an elevated instability burst
Thursday night with rapidly increasing K index values as warmer and
more moist air returns to the region. This looks to be beefy to
warrant a chance of showers and isolated elevated thunder.

Friday and Friday night...Warm and humid air make a return to the
forecast area with high temperatures in the mid to upper 80s back
from the south coast and dewpoints in the mid to upper 60s. An
approaching cold will likely trigger scattered thunderstorms over
the western half of the area during the afternoon and across most of
the area during the evening. Precipitable waters approach 2 inches
and so there could be heavy downpours with a few of the
thunderstorms. It is also possible that the short wave energy could
entrain some tropical moisture from the Gulf states as well. There
also looks to be a sufficient combination of instability and deep
layer shear to support isolated strong thunderstorms with isolated
severe thunderstorms with damaging wind gusts not out of the
question.

Saturday...There may be lingering clouds and showers in the morning
until the cold front clears the coast. Temperatures should be near
to a little above normal in most locations with highs in the lower
80s across the interior.

Sunday through Tuesday...There is enough variance in individual
model runs to have us keeping to a model consensus forecast through
this period. Most of this period features slight chance to low
chance POPs due to uncertainty in timing of short wave energy. The
forecast probably conveys more shower activity than really thinking,
since we need to account for the uncertainty. Also, there is a
possibility that at least a portion of our area, especially
southeast zones, may be the recipient of some moisture from the
tropical system now in the Gulf of Mexico.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...

Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday Night/...

Tonight...High confidence for all but southeast coastal areas
where confidence is only moderate. Mainly VFR but some IFR fog
and low clouds may linger or redevelop overnight at or near ACK.
Chance for MVFR vsbys in fog Cape/coastal MA/RI. Wind gusts
should diminish quickly after 00Z.

Wednesday...High confidence, except moderate confidence ACK.
VFR with sct-bkn cigs 5-7k ft developing. Exception is ACK with
IFR to start, then improving to VFR in the morning. An isold
t-storm possible in the afternoon across the area. W/SW gusts
to 20 kt.

Wednesday night...High confidence VFR.

KBOS Terminal...High confidence. VFR. SW/WSW winds with
gusts around 25 kts this afternoon.

KBDL Terminal...High confidence. VFR.

Outlook /Thursday through Sunday/...

Confidence...High.

Thursday...VFR.

Thursday night...Areas of MVFR possible in showers and isolated
thunderstorms especially across northern MA.

Friday...Areas of MVFR cigs/vsbys in scattered afternoon and night
showers and thunderstorms.

Saturday through Sunday...Generally VFR.

&&

.MARINE...

Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday Night/...

Late this afternoon...High confidence. SW gusts around 25 kt
expected over nearshore waters until sunset, especially Boston
Harbor and Narragansett Bay where best mixing was occurring. Less
wind outer waters but hazardous seas up to 7 ft expected. SCA
continues thru 8 pm for all waters for combination of wind and
seas. Areas of reduced visibility linger near E/SE Cape/Islands, with
some improvements.

Tonight...High confidence.
Diminishing SW winds becoming light overnight. Seas slowly
subsiding but remaining above 5 ft over outer waters. SCA continues
overnight for outer coastal waters and for this evening BI/RI
Sounds. Areas of reduced visibility in fog may linger or redevelop
overnight near and E/SE of Cape/Islands and south coastal MA/RI.

Wednesday...High confidence.
SW winds mainly below SCA although a few gusts to 25 kt can't be
ruled out. Seas 4-6 feet along the southern outer coastal waters
and east of Cape Cod, subsiding Wed night.

Outlook /Thursday through Sunday/...

Confidence...High

Fairly quiet marine conditions are anticipated through the forecast
period at this time, although it is possible enough sw fetch could
be generated on Friday for seas in the outer south coastal waters to
approach 5 feet. There could be brief gusty winds in vicinity of any
thunderstorms across the waters Friday evening.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for ANZ235-237.
     Small Craft Advisory until 4 AM EDT Wednesday for ANZ250.
     Small Craft Advisory until 7 PM EDT Wednesday for ANZ254>256.

&&

SYNOPSIS...NMB/Thompson
NEAR TERM...Sipprell/NMB/Thompson
SHORT TERM...NMB
LONG TERM...Thompson
AVIATION...NMB/Thompson
MARINE...NMB/Thompson
Hazardous weather outlook, Jun 20, 9:06 PM EDT, 5 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
906 PM EDT Tue Jun 20 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-220115-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
906 PM EDT Tue Jun 20 2017

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts except Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-220115-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
906 PM EDT Tue Jun 20 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:00 PM EDTSpecial Marine WarningBOX45 min
Jun 21, 6:23 PM EDTSpecial Weather StatementBOXKent52 min
Jun 21, 7:05 PM EDTSpecial Weather StatementBOXNewport40 min
Jun 21, 3:44 PM EDTSpecial Weather StatementBOX61 min
Jun 21, 3:58 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region48 min

Nearby

Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.